# SDR SWIA201332742

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 24,272 hours, 14,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AFT SMOKE IN LAV RED LIGHT CAME ON, APU ON, SMELLED LIKE PACKS, TURNED OFF PACKS, LIGHT WENT OUT AFTER 2 MIN.  VISUAL INSPECTION BY FA AND LAX FIRE DEPT.  (FLT 6462)  INSPECTED A/C FOUND NO SIGNS OF SMOKE IN CABIN.  RAN ENGINES AND SWAPPED BLEED AIR FROM APU TO ENGINES SEVERAL TIMES, WITH NO PROBLEMS OR PACK PROBLEMS.  LAV SMOKE DETECTOR ALSO OPS CHECKS GOOD.  NO OTHER DEFECTS NOTED.  A/C OK FOR SERVICE.
